Iam am a 30 year old woman, five three 156lbs. Get checkups yearly, no major health problems. I have not had a period since age 17. I used deposit provera until 2008, when I decided on using Mirena. This year I had it removed, and immediately began using nuvaring. It has been two, almost three months and I have not had a period yet. No symptoms of it. I am concerned I may have damaged my fertility. I used the nuvaring as directed and as a precaution took a pregnancy test each missed cycle. Getting ready to take another one if I don't start this cycle. My obgyn said it could take time due to my lining being so thinned out. I would like to have a baby by age 35. Before starting birth control my period was not regular. How long before I bring up these concerns to my gyno, and is this normal?
Hi! If you were my patient, I would allow 3 months for the Nuva Ring to "wash out" of your system. If you still had not had a period by that time, I would consider starting a work up for PCOS. I would consider doing: TSH, prolactin, FSH, 17 oh-progesterone levels. Depending upon how these results returned and upon your wishes, we could either start medications to induce ovulation and try for pregnancy, or just use medication to induce a period every 3 months or so. Hope this helps! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.